# SDR CA080630005

- Difficulty date: June 29, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 26,531 hours
- Engine: Ge CF343A1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 555406
- Condition: Unserviceable
- Location: Nlg
- Part time: 22,326 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

(CAN) GEAR DISAGREE MSG ON GEAR DOWN SELECTION, MAINS INDICATING GREEN AND THE NOSE INDICATING WHITE. CREW CYCLED GEAR WITH SAME RESULT. THEY THEN DID AN ALTERNATE EXTENSION AND GOT THE 3 GREEN INDICATION AND LANDED WITH NO PROBLEM. (LANDING GEAR RETRACTION SYSTEM) MX T/S REVEALED THE NLG DOOR SELECTOR VALVE TO BE AT FAULT. THE SELECTOR VALVE WAS REPLACED AND GEAR SWINGS WERE C/O AND THE ACFT WAS CHECKED SERVICEABLE.
